Translator Disclaimer
November/December 2009 Inviscid limit for axisymmetric Navier-Stokes system
Taoufik Hmidi, Mohamed Zerguine
Differential Integral Equations 22(11/12): 1223-1246 (November/December 2009).

Abstract

We are interested in the global well posedness of the axisymmetric Navier-Stokes system with initial data belonging to the critical Besov spaces ${B}_{p, 1}^{1+\frac{3}{p}}$. We obtain uniform estimates of the viscous solutions $(v_\nu)$ with respect to the viscosity in the spirit of the work [2] concerning the axisymmetric Euler equations. We provide also a strong convergence result in the $L^p$ norm of the viscous solutions $(v_\nu)$ to the Eulerian one $v$.

Citation

Download Citation

Taoufik Hmidi. Mohamed Zerguine. "Inviscid limit for axisymmetric Navier-Stokes system." Differential Integral Equations 22 (11/12) 1223 - 1246, November/December 2009.

Information

Published: November/December 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1228.76037
MathSciNet: MR2555646

Subjects:
Primary: 76D03
Secondary: 35B30, 35Q30, 76D05

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.22 • No. 11/12 • November/December 2009
Back to Top